# SDR MASA200400096

- Difficulty date: February 21, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 8,274 hours, 7,481 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Socket
- Part number: S5009140
- Condition: Burned
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO CLT ORIGINALLY EN ROUTE TO DHM.  THE CREW REPORTED A NR 3 PITOT HEAT MESSAGE AND AN ELECTRICAL ODOR IN THE COCKPIT.  MX ISOLATED THE PROBLEM TO THE CURRENT SENSOR AND SOCKET BEING BURNED.  MX REPLACED THE SENSOR, SOCKET AND REPAIRED ANY DAMAGED WIRING.
